Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 91, NWS Wichita, KS

May 18, 2022Harper County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 18, 2022, 12:15 AM CDT for Harper County, Sumner County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2022, 12:15 AM CDT (05:15 UTC)
Expired
May 18, 2022, 12:59 AM CDT
In force
44 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harper County, KS, Sumner County, KS

The radar

The Vance AFB radar (KVNX), 50 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1888 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
2638 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

005 
WUUS53 KICT 180515
SVRICT
KSC077-191-180615-
/O.NEW.KICT.SV.W.0091.220518T0515Z-220518T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1215 AM CDT Wed May 18 2022

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southern Harper County in south central Kansas...
  Sumner County in south central Kansas...

* Until 115 AM CDT.

* At 1215 AM CDT, a severe thunderstorm was located over Anthony, 
  moving southeast at 20 mph.  There will be little or no rain with 
  this wind. 

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wellington, Anthony, Caldwell, Oxford, South Haven, Geuda Springs,
  Mayfield, Milan, Hunnewell, Bluff City, Waldron, Freeport, Perth,
  Corwin and Wellington Airport.

This includes Interstate 35 between Mile Markers 1 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3700 9835 3718 9835 3724 9779 3739 9716
      3700 9715
TIME...MOT...LOC 0515Z 329DEG 19KT 3716 9806 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

METZGER
2 follow-up statements
009 
WWUS53 KICT 180540
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1240 AM CDT Wed May 18 2022

KSC077-180550-
/O.CAN.KICT.SV.W.0091.000000T0000Z-220518T0615Z/
Harper KS-
1240 AM CDT Wed May 18 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARPER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3724 9779 3739 9716 3700 9715 3701 9780
TIME...MOT...LOC 0540Z 315DEG 34KT 3704 9733 

$$

KSC191-180615-
/O.CON.KICT.SV.W.0091.000000T0000Z-220518T0615Z/
Sumner KS-
1240 AM CDT Wed May 18 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SUMNER COUNTY...

At 1240 AM CDT, a severe thunderstorm was located near South Haven,
or 15 miles east of Caldwell, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wellington, Caldwell, Oxford, South Haven, Geuda Springs, Mayfield,
Milan, Hunnewell, Perth and Wellington Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3724 9779 3739 9716 3700 9715 3701 9780
TIME...MOT...LOC 0540Z 315DEG 34KT 3704 9733 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

METZGER
021 
WWUS53 KICT 180559
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1259 AM CDT Wed May 18 2022

KSC191-180609-
/O.CAN.KICT.SV.W.0091.000000T0000Z-220518T0615Z/
Sumner KS-
1259 AM CDT Wed May 18 2022

...THE SEVERE THUNDERSTORM WARNING FOR SUMNER COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3724 9779 3739 9716 3700 9715 3701 9780
TIME...MOT...LOC 0556Z 329DEG 19KT 3694 9726 

$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 11:42 PM CDT, 33 minutes earlier.

Area forecast discussion, May 17, 11:42 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1142 PM CDT Tue May 17 2022

.SHORT TERM...(This evening through Friday night)
Issued at 213 PM CDT Tue May 17 2022

A zonal flow regime is progged to continue for the next couple
of days with another subtle shortwave trough progged to move over
the area late in the day tomorrow. Meanwhile, a shortwave trough
over the Central High Plains early this afternoon is progged to move
eastward along the NE/KS state line before emerging over the Middle
Mississippi Valley area this evening and tonight. A diffuse dryline
across western Kansas may provide a focus for a few storms but
confidence remains fairly low given how diffuse it is. Any activity
drifting eastward out of western KS may persist tonight as it moves
into central and eastern KS given stout H85 flow nosing into the
KS/OK state line area. Better chances for more widespread deep moist
convection may remain across northeast Kansas and this activity may
provide a glancing blow to our forecast area across portions of the
Flint Hills and portions of southeast KS although higher
probabilities are expected to remain north and east of our forecast
area. Damaging winds will be the primary threat although some large
hail and locally heavy rain may also be possible.

Another subtle shortwave trough is progged to move across the area
late in the day on Wed. Any convection developing across far western
Kansas is expected to remain west of the area although the effective
frontal boundary could become a focus for some diurnally driven
storms. Overnight convection will likely drive this boundary well
south of the area into portions of northeast OK so much if not all
of the area is expected to remain dry on Wed. Seasonable
temperatures are anticipated with highs in the mid 80s for most
areas.

Thu-Fri...A more robust mid/upper trough is progged to dig into the
Northern Rockies/Northern Plains on Thu. As low pressure deepens
across the Northern and Central Plains, southwesterly low level flow
will allow above normal temperatures to prevail with deeper mixing
and some drying of the pbl anticipated. Above normal temperatures
will prevail with highs in the low to mid 90s for much of the area.
A rogue storm may be possible along a diffuse dryline but
probabilities will remain too low to mention at this time. As this
robust mid/upper trough moves eastward, it will drive a cold front
south across the Central Plains late Thu night into early Friday. A
stable post-frontal regime is anticipated in the wake of the front
on Fri with a much drier and cooler airmass expected. Showers and
thunderstorms may develop along and in the wake of the cold front
across mainly southeast KS but there remains uncertainty in how
quickly the front will move across the area. A mid/upper trough will
move out of the Rockies Fri night into early Sat in the wake of the
front with some elevated storms possibly lingering across southeast
KS Friday night as we see some low level moisture transport/elevated
cape lingering in a zone of mid-level warm air advection ahead of
this trough.

.LONG TERM...(Saturday through Tuesday)
Issued at 213 PM CDT Tue May 17 2022

Below normal temperatures will prevail at the start of the period
and any lingering light precipitation on Sat should come to an
end late in the day. Highs on Sat will only reach the low 60s for
many areas while lower 70s are anticipated on Sun. Another
shortwave trough is progged to move over the area on Monday
bringing increasing chances for precipitation. Clouds and showers
may keep highs from reaching 70 in some locations with breezy
east/southeast winds returning the area. Shortwave ridging may
return by Tue with dry weather conditions and seasonable highs in
the upper 70s/lower 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1142 PM CDT Tue May 17 2022

A line of storms will cause MVFR conditions for sites KHUT, KICT,
and KCNU from 6z to 10z. VFR conditions are expected behind storms.

Storms will progress southeastward and should push through all the
TAF sites by 11z. An outflow boundary out ahead of the storms will
lead to variable wind directions and gust up to 45kt. Once the
storms clear, weather should remain mostly calm but some gusty winds
of 20 to 25kts will be possible from 14z through 21z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    66  86  62  93 /  80   0   0   0
Hutchinson      65  85  59  93 /  80   0   0   0
Newton          65  84  61  92 /  80  10   0   0
ElDorado        66  83  62  90 /  80  10   0   0
Winfield-KWLD   68  87  64  92 /  20  10  10   0
Russell         61  85  58  96 /  90   0   0   0
Great Bend      61  85  59  95 /  90   0   0   0
Salina          64  85  59  95 /  90   0   0   0
McPherson       64  84  59  93 /  80   0   0   0
Coffeyville     69  88  66  88 /  20  10  10   0
Chanute         68  86  64  88 /  40  10  10   0
Iola            67  84  63  88 /  50  10  10   0
Parsons-KPPF    69  87  65  88 /  30  10  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...CRW
Hazardous weather outlook, May 17, 10:09 PM CDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1009 PM CDT Tue May 17 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190315-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1009 PM CDT Tue May 17 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A complex of thunderstorms will continue to impact central and much
of northeast Kansas late this evening and move southeastward into
portions of south central and southeast Kansas overnight. Severe
storms will be capable of quarter to half dollar sized hail and
damaging winds of 60 to 75 mph. Locally heavy rainfall could also
result in flooding of low-lying rural and urban areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances will return on Friday evening across the area.
While widespread severe weather appears unlikely, a handful of
strong storms are possible.

Another round of showers and thunderstorms may impact the area
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, May 17, 11:39 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Wichita KS
1139 PM CDT Tue May 17 2022

KSZ052-180515-
Marion KS-
1139 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of Marion County
through 1215 AM CDT...

At 1138 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marion, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hillsboro, Marion, Peabody, Florence, Lincolnville, Lehigh, Pilsen
and Marion Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central, central and east central Kansas.

&&

LAT...LON 3835 9682 3835 9684 3811 9684 3809 9713
      3814 9716 3817 9715 3817 9718 3845 9734
      3852 9686 3852 9682
TIME...MOT...LOC 0438Z 261DEG 32KT 3830 9707

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

METZGER
Special weather statement, May 17, 11:50 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Wichita KS
1150 PM CDT Tue May 17 2022

KSZ069-083-092-093-180515-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
1150 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of northwestern Cowley,
Sedgwick, southwestern Butler and northern Sumner Counties through
1215 AM CDT...

At 1149 PM CDT, Doppler radar was tracking a strong thunderstorm
winds over Eisenhower National Airport, or 6 miles northwest of
Haysville, moving southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wichita, Derby, Andover, Haysville, Augusta, Park City, Valley
Center, Bel Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater,
Cheney, Douglass, Benton, Garden Plain, Downtown Wichita, Kechi and
Eastborough.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 16.
 Interstate 35 between Mile Markers 30 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. There will
be little or no rain with this wind.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Kansas.

&&

LAT...LON 3766 9781 3788 9717 3746 9673 3739 9781
TIME...MOT...LOC 0449Z 324DEG 29KT 3762 9744

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

METZGER
Special weather statement, May 17, 11:52 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Wichita KS
1152 PM CDT Tue May 17 2022

KSZ067-068-083-180515-
Reno KS-Harvey KS-Sedgwick KS-
1152 PM CDT Tue May 17 2022

...A strong thunderstorm will impact portions of southeastern Reno,
northern Sedgwick and Harvey Counties through 1215 AM CDT...

At 1152 PM CDT, Doppler radar was tracking a strong thunderstorm over
Burrton, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newton, Park City, Valley Center, Maize, Halstead, North Newton,
Sedgwick, Colwich, Burrton, Mount Hope, Whitewater, Andale, Bentley,
Newton Airport, Cheney Lake and Cheney State Park.

This includes Interstate 135 between Mile Markers 16 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Kansas.

&&

LAT...LON 3770 9781 3806 9771 3808 9715 3787 9715
      3766 9781
TIME...MOT...LOC 0452Z 282DEG 28KT 3800 9767

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

METZGER
Local storm report, May 17, 11:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1156 PM CDT TUE MAY 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND GST     WICHITA EISENHOWER NATI 37.66N 97.44W
05/17/2022  M58 MPH          SEDGWICK           KS   ASOS

&&

KEVIN.DARMOFAL
Special weather statement, May 18, 12:01 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
1201 AM CDT Wed May 18 2022

KSZ053-180530-
Chase KS-
1201 AM CDT Wed May 18 2022

...A strong thunderstorm will impact portions of Chase County through
1230 AM CDT...

At 1201 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of Cottonwood Falls, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cottonwood Falls, Strong City, Bazaar, Elmdale, Matfield Green, Cedar
Point, Hymer, Saffordville, Wonsevu, Tallgrass Prairie and Tallgrass
Prairie Preserve.

This includes Interstate 35 between Mile Markers 97 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and east central Kansas.

&&

LAT...LON 3812 9636 3809 9637 3809 9682 3852 9682
      3852 9636
TIME...MOT...LOC 0501Z 259DEG 31KT 3836 9643

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

METZGER
Local storm report, May 18, 12:15 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1215 AM CDT WED MAY 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     TSTM WND DMG     3 WNW OAKLAWN           37.62N 97.36W
05/18/2022                   SEDGWICK           KS   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF OR ROOF.

&&

BK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 8:34 PM CDTSevere Thunderstorm WarningICTLincoln, Russell56 min
May 17, 9:16 PM CDTSevere Thunderstorm Warning Considerable damage threatICTEllsworth, Saline59 min
May 17, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatICTEllsworth, Lincoln, Saline53 min
May 17, 9:39 PM CDTSpecial Weather StatementICTLincoln36 min
May 17, 9:40 PM CDTSpecial Weather StatementICTRussell35 min
May 17, 9:45 PM CDTSpecial Weather StatementICTRussell30 min
May 17, 10:02 PM CDTSevere Thunderstorm Warning Considerable damage threatICTEllsworth, McPherson, Rice, Saline58 min
May 17, 10:10 PM CDTSevere Thunderstorm WarningICTBarton46 min
May 17, 10:36 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice54 min
May 17, 11:03 PM CDTSevere Thunderstorm WarningICTMarion35 min
May 17, 11:06 PM CDTSevere Thunderstorm WarningICTReno, Rice54 min
May 17, 11:22 PM CDTSpecial Weather StatementICTChase38 min
May 17, 11:27 PM CDTSpecial Weather StatementICTMcPherson33 min
May 17, 11:32 PM CDTSpecial Weather StatementICTChase28 min
May 17, 11:39 PM CDTSpecial Weather StatementICTMarion36 min
May 17, 11:40 PM CDTSevere Thunderstorm WarningICTChase19 min
May 17, 11:50 PM CDTSpecial Weather StatementICTSedgwick25 min
May 17, 11:52 PM CDTSpecial Weather StatementICTHarvey23 min
May 17, 11:56 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner64 min
May 18, 12:01 AM CDTSpecial Weather StatementICTChase29 min
May 18, 12:09 AM CDTSevere Thunderstorm WarningICTButler, Harvey40 min
May 18, 12:23 AM CDTSpecial Weather StatementICTAllen, Neosho37 min
May 18, 12:26 AM CDTSpecial Weather StatementICTGreenwood34 min
May 18, 12:29 AM CDTSpecial Weather StatementICTButler31 min
May 18, 12:56 AM CDTSpecial Weather StatementICTElk, Greenwood34 min
May 18, 12:56 AM CDTSpecial Weather StatementICTWoodson34 min
May 18, 1:14 AM CDTSpecial Weather StatementICTWilson, Woodson31 min
May 18, 1:28 AM CDTSpecial Weather StatementICTAllen, Neosho, Wilson, Woodson47 min
May 18, 1:38 AM CDTSpecial Weather StatementICTLabette, Montgomery67 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.